# SDR DALA2025101007435

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 93,503 hours, 23,237 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057744
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 SERVICE DOOR ROTARY SNUBBER PIN HAS NO EXTENSION.   REPLACED R4 DOOR ROTARY SNUBBER WITH NEW SERVICEABLE UNIT IAW B757 CMM 52-10-05. WILL BE INSTALLED ON JC 5211-6005-4R STEP 6. (1240964)
